# SDR V0XD20180608002

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LOWER STUCTURE CRACKED JUST OTBD OF ADG STOWING MANIFOLD.  REPAIRED IAW REO 670-53-11-509, REV D, AND REO 670-53-11-1397, REV-.
